Alert archive / Illinois / Tornado Warnings in 2014

Tornado Warning 26, NWS Paducah, KY

April 3, 2014Posey County, Indiana; Gallatin County, White County, Illinois

NWS Paducah, KY issued this tornado warning at Apr 3, 2014, 9:27 PM CDT for Posey County, Indiana; Gallatin County, White County, Illinois. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 9:27 PM CDT (02:27 UTC)
Expired
Apr 3, 2014, 10:00 PM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gallatin County, IL, White County, IL, Posey County, IN

The radar

The Evansville,IN radar (KVWX), 47 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:44 PM CDTFUNNEL CLOUD5 Sw New Haven, ILFUNNEL CLOUD REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 8:30 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
999 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WFUS53 KPAH 040227
TORPAH
ILC059-193-INC129-040300-
/O.NEW.KPAH.TO.W.0026.140404T0227Z-140404T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  SOUTH CENTRAL WHITE COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHERN POSEY COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1000 PM CDT

* AT 925 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR EQUALITY...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT VERNON...RIDGWAY AND NEW HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3790 8777 3788 8784 3793 8788 3793 8790
      3789 8794 3785 8792 3767 8837 3783 8837
      3810 8791
TIME...MOT...LOC 0227Z 241DEG 40KT 3779 8832

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
1 follow-up statement
659 
WWUS53 KPAH 040245
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
945 PM CDT THU APR 3 2014

ILC059-193-INC129-040300-
/O.CON.KPAH.TO.W.0026.000000T0000Z-140404T0300Z/
WHITE IL-GALLATIN IL-POSEY IN-
945 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WHITE COUNTY
IN SOUTHEAST ILLINOIS...AND NORTHEASTERN GALLATIN COUNTY IN SOUTHERN
ILLINOIS...AND SOUTHERN POSEY COUNTY IN SOUTHWEST INDIANA UNTIL 1000
PM CDT...

AT 943 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTHEAST OF RIDGWAY...AND MOVING NORTHEAST AT 45
MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3790 8777 3788 8784 3793 8788 3793 8790
      3789 8794 3785 8792 3776 8817 3788 8828
      3810 8791
TIME...MOT...LOC 0245Z 241DEG 40KT 3789 8810

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 3, 7:10 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 3, 7:10 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT Thu Apr 3 2014

.UPDATE...
Isolated severe tstms are still possible this evening in the PAH
forecast area as a mid-level cap begins to erode. The main event
will be with the approach of a cold front around midnight. Updated
aviation section.

&&

.SHORT TERM /Tonight through Saturday night/...
Issued at 250 PM CDT Thu Apr 3 2014

Main concern in the short term is severe weather and flooding
potential tonight.

Over the past 24 hours...three convective complexes have affected
parts of the forecast area. These complexes were forecast very
poorly by the models...including the high res mesoscale models.
Based on the poor track record of the models...there is not a high
degree of confidence in the evolution of convection tonight.

Widespread convection earlier today stabilized much of southern
Illinois...southwest Indiana...and northwest Kentucky. To the
south of this activity...SPC objective analysis charts indicate
surface based capes from 1000 to 2000 j/kg as of 19z...but also
some convective inhibition. NAM/RAP model soundings indicate a
warm layer around 750 to 800 mb that may be capping development.
This warm layer will erode this evening...but then lapse rates
below 850 mb become poor.

By 04z widespread convection will develop or move into the
forecast area as a potent 500 mb shortwave over the Plains lifts
northeast...producing strong deep layer forcing in a very moist
environment. RAP forecast soundings indicate the low level jet
will increase to 60 knots as it shifts east to the Mississippi
River around or shortly after 00z. In general...shear profiles and
hodographs will become more favorable for supercells by
00z...especially west of the Kentucky Lake region. The potential
limiting factor will be low to mid level lapse rates...as noted
above.

Wind fields will become more unidirectional late this
evening...as evidenced by curved hodographs becoming more straight
line. This will result in a transition to a linear /qlcs/ storm
mode...with damaging straight line winds the primary threat.
Isolated qlcs tornadoes will be possible.

Convective complexes over the past 24 hours have produced locally
heavy rainfall...leading to some isolated flash flooding. With a
strong low level jet and unseasonably moist air mass in
place...there is a potential for more heavy rain. A Flash Flood
Watch has been issued to address this potential. These complexes
have missed most of southeast Missouri...so that area was not
included in the watch.

The cold front will exit the khop/kevv areas by 12z...bringing an
end to all activity. There may be considerable instability
cu/stratocu during the day...per gfs and nam model soundings.
Temps will generally remain steady in the 50s with gusty
northwest winds.

Friday night through Saturday night will be mainly clear and cool
with some potential for frost in the early morning hours. Surface
high pressure will pass over or just north of the forecast area on
Saturday.

.LONG TERM /Sunday through Thursday/...
Issued at 250 PM CDT Thu Apr 3 2014

The next weather system takes shape to our south Sunday, and for at
least the second consecutive day, moves in with pcpn Sunday night
and extends that at least through part of early next week.

This happens as a broad long wave trof carves out across the eastern
half of the country, with us in the cool/damp flow underneath. We'll
go ahead and accept the allblended pops for the Sunday night through
Tuesday time period, focusing on the best chance time period Sunday
night as the system lifts out. Elevated instability there continues
to support the isolated mention of thunder we inherited, so we kept
it.

Temps remain in balance with consistently forecast highs in the
upper 50s to lower 60s, and lows in the upper 30s to 40s. These
represent values some 10 degrees or more below climo norms for this
time of year...though some hint at warming a little toward the end
of the period is noted.

&&

.AVIATION...
Issued at 710 PM CDT Thu Apr 3 2014

This is a tough forecast for timing of convective events. Active
convection this evening...moving in from the sw, will take VFR or
MVFR conditions to temporary IFR conditions. Isolated severe weather
is possible. Cold frontal passage tonight will mark the most
restrictive flight conditions. Somewhat variable winds early this
evening are expected to become more southerly and strengthen ahead
of the system, shifting to the west late tonight. Clouds should
eventually disperse tomorrow morning and return to VFR flight levels
in the wake of the system's departure.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Friday morning FOR KYZ001>022.

MO...FLASH FLOOD WATCH through Friday morning FOR MOZ076-087-111-112.

IL...FLASH FLOOD WATCH through Friday morning FOR ILZ075>078-080>094.

IN...FLASH FLOOD WATCH through Friday morning FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....DH
AVIATION...DH
Hazardous weather outlook, Apr 3, 9:14 AM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
914 AM CDT THU APR 3 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
914 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS FORECAST ACROSS THE
ENTIRE REGION TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES ARE POSSIBLE. THE BEST CHANCE TIME PERIOD FOR SEVERE
WEATHER IS LATER TODAY AND TONIGHT...WHEN THE COLD FRONT MAKES
ITS APPROACH AND PASSAGE.

IN ADDITION...HIGH PRECIPITABLE WATER VALUES MEANS THUNDERSTORMS
ARE VERY EFFICIENT RAIN PRODUCERS TODAY AND TONIGHT. RAINFALL
RATES OF 1 TO 2 INCHES AN HOUR ARE OCCURRING AND REPEATING OVER
THE SAME AREAS IN MANY INSTANCES. WITH MORE HEAVY RAIN ON THE
WAY...A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THE QUAD
STATE...INCLUDING THE SOUTHEAST MISSOURI COUNTIES ALONG THE
MISSISSIPPI RIVER...AND EXTENDING EASTWARD TO INCLUDE ALL OF
SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND SOUTHWEST INDIANA.
THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT. NO SEVERE
STORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

FLOOD AND SEVERE WEATHER REPORTS ARE ENCOURAGED TODAY AND TONIGHT
WITH SPOTTER ACTIVATION.

In the hours before

Local storm report, Apr 3, 8:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
827 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             3 W MURPHYSBORO         37.77N 89.39W
04/03/2014  E1.75 INCH       JACKSON            IL   EMERGENCY MNGR

&&

RICKS
Local storm report, Apr 3, 8:49 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
849 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     FUNNEL CLOUD     2 W JONESBORO           37.45N 89.31W
04/03/2014                   UNION              IL   EMERGENCY MNGR

            STRONG ROTATION NEAR THE INTERSECTION OF HWYS 127 AND
            146.

&&

SMITTY
Local storm report, Apr 3, 8:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
851 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FUNNEL CLOUD     2 W JONESBORO           37.45N 89.31W
04/03/2014                   UNION              IL   EMERGENCY MNGR

            STRONG ROTATION NEAR THE INTERSECTION OF HWYS 127 AND
            146.

&&

SMITTY
Local storm report, Apr 3, 8:55 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
855 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             PUXICO                  36.95N 90.16W
04/03/2014  M1.00 INCH       STODDARD           MO   TRAINED SPOTTER

            QUARTER INCH HAIL REPORTED.

&&

SMITTY
Local storm report, Apr 3, 9:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
908 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     FUNNEL CLOUD     4 N DUDLEY              36.85N 90.09W
04/03/2014                   STODDARD           MO   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED.

&&

SMITTY
Local storm report, Apr 3, 9:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
915 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     FUNNEL CLOUD     3 WNW BLOOMFIELD        36.91N 89.98W
04/03/2014                   STODDARD           MO   TRAINED SPOTTER

            TWO FUNNEL CLOUDS REPORTED BY TRAINED SPOTTERS.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:15 PM CDTSevere Thunderstorm WarningPAHPosey45 min
Apr 3, 9:59 PM CDTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh, Warrick46 min
Apr 3, 10:32 PM CDTSevere Thunderstorm WarningPAHPosey, Vanderburgh43 min
Apr 3, 10:45 PM CDTRiver Flood WarningPAHGibson, Posey17 days
Apr 3, 10:55 PM CDTRiver Flood WarningPAHGibson14 days
Apr 3, 11:16 PM CDTSevere Thunderstorm WarningPAHVanderburgh, Warrick44 min
Apr 4, 6:22 AM CDTAreal Flood WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick24 hr
Apr 4, 7:32 AM CDTRiver Flood WarningPAHSpencer, Vanderburgh, Warrick8 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHPosey, Vanderburgh10 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHPosey12 days
Apr 3, 7:19 PM CDTSevere Thunderstorm WarningPAHGallatin, Saline, White26 min
Apr 3, 8:01 PM CDTSevere Thunderstorm WarningPAHJackson, Union29 min
Apr 3, 8:15 PM CDTFlash Flood WarningPAHEdwards, Franklin, Gallatin, Hamilton, Jefferson, Saline and 5 more11 hr
Apr 3, 8:24 PM CDTSevere Thunderstorm WarningPAHJackson, Union, Williamson51 min
Apr 3, 8:31 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline, Williamson44 min
Apr 3, 8:34 PM CDTTornado WarningPAHUnion, Williamson26 min
Apr 3, 8:55 PM CDTTornado WarningPAHJohnson, Union, Williamson50 min
Apr 3, 9:24 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Perry51 min
Apr 3, 9:33 PM CDTSevere Thunderstorm WarningPAHAlexander27 min
Apr 3, 9:35 PM CDTTornado WarningPAHJohnson, Saline, Williamson40 min
Apr 3, 9:45 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union45 min
Apr 3, 9:53 PM CDTFlash Flood WarningPAHAlexander, Johnson, Pulaski9 hr
Apr 3, 9:57 PM CDTTornado WarningPAHJohnson33 min
Apr 3, 10:17 PM CDTTornado WarningPAHJohnson, Pope28 min
Apr 3, 10:39 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne51 min
Apr 3, 10:42 PM CDTSevere Thunderstorm WarningPAHAlexander33 min
Apr 3, 11:08 PM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Union, Williamson52 min
Apr 3, 11:32 PM CDTSevere Thunderstorm WarningPAHGallatin, Hamilton, Johnson, Pope, Saline, White and 1 more43 min
Apr 4, 6:32 AM CDTAreal Flood WarningPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Jefferson and 8 more24 hr
Apr 4, 10:39 AM CDTRiver Flood WarningPAHFranklin, Williamson6 days
Apr 4, 10:39 AM CDTRiver Flood WarningPAHJackson10 days
Apr 4, 11:39 AM CDTRiver Flood WarningPAHAlexander, Jackson, Union3 days
Apr 4, 11:39 AM CDTRiver Flood WarningPAHAlexander4 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHGallatin, Hardin14 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHHardin, Pope11 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHMassac, Pulaski13 days
Apr 4, 11:57 AM CDTRiver Flood WarningPAHAlexander, Pulaski13 days

Nearby

Tornado Warnings in Illinois, 2014Tornado Warnings in Indiana, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.